# SDR DL73S040346

- Difficulty date: April 15, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 57,789 hours, 43,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE STRINGER 10R SKIN LAP JOINT FROM FS 360 TO 540 PER AD 2003-08-15, REVEALED A SINGLE CRACK AT FS 370.  THE CRACK WAS REMOVED WITH A 1 X 4.25 INCH CUT OUT AND REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER B737 SRM 53-30-3 AND PER ER/A 089539-14AD.
